Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, supplement to № 4, Pages 80–86 (Mi zvmmf9500)  

Точное решение одной задачи о распространении радиоимпульса в непроводящей среде

N. I. Koslov

Moscow

Full text: PDF file (622 kB)
UDC: 517.9:533.9
Received: 14.04.1965

Citation: N. I. Koslov, “Точное решение одной задачи о распространении радиоимпульса в непроводящей среде”, Zh. Vychisl. Mat. Mat. Fiz., 6, supplement to № 4 (1966), 80–86

Citation in format AMSBIB
\Bibitem{Koz66}
\by N.~I.~Koslov
\paper Точное решение одной задачи о распространении радиоимпульса в непроводящей среде
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\pages 80--86
\issueinfo supplement to № 4
\mathnet{http://mi.mathnet.ru/zvmmf9500}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9500
  • http://mi.mathnet.ru/eng/zvmmf/v6/i14/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:122
    Full text:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021